MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122128046
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner disassociated during reduction.Surgical delay 15 minutes.Doe: (b)(6).2023 affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the liner disassociated during reduction.Surgical delay unknown.The product was returned to depuy synthese for evaluation.The depuy synthese team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there were no damage or defect with the altrx neut 28idx46od.A dimensional inspection was performed for the altrx neut 28idx46od and met specifications.A functional test was unable to be performed due to mating involved device (pinn 100 w/gription 46mm) was not received to asses the interaction of the devices.The complaint condition was not able to be replicated.As part of depuy synthese quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the altrx neut 28idx46od was found to have no damage or defects.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? the following source controlled drawings reflecting the current and manufactured revisions were reviewed: -altrx +2 neut 28idx46od dwg-122128046 rev.D (current and manufactured).Dimensional inspection: drawing: dwg-122128046 rev.D (current and manufactured).Feature: major external diameter.Specification: 1.483 +/-.003 mm.Measured dimension: 1.483 mm (conforming).Feature: minor external diameter.Specification:1.4774+/- 0.0020.Measured dimension: 1.4775 ( conforming).Feature: anti-rotational device tab height.Specification: (0.084) mm.Measured dimension: 0.084 mm (conforming).Device used: mitutoyo digimatic caliper a20276546 id#(b)(4).Device history lot : product description: altrx neut 28idx46od, product code: 122128046, lot number: m4726g.Please provide: 1) quantity manufactured: (b)(4).2) date of manufacture: 2023-09-21.3) any anomalies or deviations identified in dhr: none.4) expiry date: 2028-08-31.5) ifu reference: ifu-0902-00-701 ifu, total hip prosthesis rev.25.Device history review: a manufacturing record evaluation was performed for the finished device 122128046 / m4726g, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ALTRX NEUT 28IDX46OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18226384
Report Number1818910-2023-24179
Device Sequence Number12097752
Product Code LPH
UDI-Device Identifier10603295015932
UDI-Public10603295015932
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122128046
Device Lot NumberM4726G
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
12/20/2023
01/12/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date11/29/2023
12/20/2023
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale